# SDR DALA2024072707518

- Difficulty date: July 17, 2024
- Submitted: July 27, 2024
- Operation: Air carrier
- Aircraft: N373DX
- Make and model: Airbus A321-211
- Aircraft serial: 8734
- Aircraft time: 17,295 hours, 7,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3073, FOUND ON TRANSIT CHK L2 EMERGENCY DOOR EXIT SIGN MISSING. CORRECTIVE ACTION: COMPLIED WITH ERA 495655-14 TR REV J SEC 3 PERMANENT REPAIR. PS 90011 NO 07 CHAPTER 11-20. RE-INSTALLED NE EXIT ON DOOR 2L COMPLIED WITH FFA COMPLIANCE REFS TOPP 40-40-05 AND 30-30-05. (LP 5144656)
